Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 49 (2012), 579-584
Published electronically: June 29, 2012
Full text: PDF


MR: 0095844 (20#2342)
Hassler Whitney
Elementary structure of real algebraic varieties.
Annals of Mathematics. Second Series 66, (1957), 545–556
Reviewed by: B. Segre

MR: 0148079 (26 #5588)
René Thom
La stabilité topologique des applications polynomiales.
L’Enseignement Mathematique. Revue Internationale. IIe Serie 8, (1962), 24–33
Reviewed by: D. W. Kahn

MR: 0188486 (32 #5924)
Hassler Whitney
Local properties of analytic varieties.
1965, 205–244 pp.
Reviewed by: L. Bungart

MR: 0192520 (33 #745)
Hassler Whitney
Tangents to an analytic variety.
Annals of Mathematics. Second Series 81, (1965), 496–549
Reviewed by: H. Cartan

MR: 0239613 (39 #970)
R. Thom
Ensembles et morphismes stratifiés.
Bulletin of the American Mathematical Society 75, (1969), 240–284
Reviewed by: S. S. Cairns

MR: 0455018 (56 #13259)
John N. Mather
How to stratify mappings and jet spaces.
1876, 128–176. Lecture Notes in Mathematics, Vol. 535 pp.
Reviewed by: James Damon

Journal: Bull. Amer. Math. Soc. 49 (2012), 579-584
Article copyright: © Copyright 2012 American Mathematical Society